Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal Withdrawal, anyone gone through it? rainbowlight

Posted by poop'd-out on September 12, 2004, at 17:37:10

In reply to Lamictal Withdrawal, anyone gone through it?, posted by rainbowlight on September 12, 2004, at 16:31:20

> I am withdrawing from Lamictal. I have been completely off it (after tapering) for about 5-6 days or so. It doesn't "feel" anything like SSRI or benzo withdrawal. I am very lethargic/agitated and emotional. Has anyone gone through withdrawal from this med, was this the way it felt, and how long can I expect it to last.

Yes, lethargic and very down all those things. For me I would say a month at the most, which really isn't that bad. And the intensity of course lessens every week. Kind of bad at first but not even close to AD WD.

Many people don't seem to experience much WD at all. Good luck.

Beth =)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:poop'd-out thread:390037
URL: http://www.dr-bob.org/babble/20040909/msgs/390054.html